# SDR ASAA2015062612238

- Difficulty date: June 26, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 6,538 hours, 2,155 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Part number: UNKNOWN
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  VTK FLAG ON CAPTAIN`S NAV DISPLAY, NO OTHER INDICATIONS, WENT AWAY AFTER 30 SECS.   ACFT GROUNDED.  PERFORMED FMCS BITE PROCEDURE REF FIM 34-61, TASK 801.  FMCS SENSOR STATUS SHOWED NO CURRENT ACTIVE FAULTS.  OPS NORMAL.
